Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 948050, 6 pages
http://dx.doi.org/10.1155/2012/948050
Research Article

On the Modified π‘ž-Bernoulli Numbers of Higher Order with Weight

1Department of Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
2Division of General Education, Kwangwoon University, Seoul 139-701, Republic of Korea
3Department of Mathematics Education, Kyungpook National University, Daegu 702-701, Republic of Korea

Received 11 August 2011; Revised 24 November 2011; Accepted 13 December 2011

Academic Editor: Ferhan M. Atici

Copyright Β© 2012 T. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Araci, D. Erdal, and J. J. Seo, β€œA study on the fermionic p-adic q-integral representation on β„€p associated with weighted q-Bernstein and q-Genocchi polynomials,” Abstract and Applied Analysis, vol. 2011, Article ID 649248, 7 pages, 2011. View at Google Scholar
  2. T. Kim, β€œq-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar Β· View at Zentralblatt MATH
  3. T. Kim, β€œOn the weighted q-Bernoulli numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 2, pp. 207–215, 2011. View at Google Scholar
  4. C. S. Ryoo and Y. H. Kim, β€œA numerical investigation on the structure of the roots of the twisted q-Euler polynomials,” Advanced Studies in Contemporary Mathematics, vol. 19, no. 1, pp. 131–141, 2009. View at Google Scholar
  5. L. Carlitz, β€œq-Bernoulli numbers and polynomials,” Duke Mathematical Journal, vol. 15, pp. 987–1000, 1948. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. Y. Simsek, β€œSpecial functions related to Dedekind-type DC-sums and their applications,” Russian Journal of Mathematical Physics, vol. 17, no. 4, pp. 495–508, 2010. View at Publisher Β· View at Google Scholar
  7. T. Kim, β€œPower series and asymptotic series associated with the q-analog of the two-variable p-adic L-function,” Russian Journal of Mathematical Physics, vol. 12, no. 2, pp. 186–196, 2005. View at Google Scholar
  8. T. Kim, D. V. Dolgy, S. H. Lee, B. Lee, and S. H. Rim, β€œA note on the modified q-Bernoulli numbers and polynomials with weight Ξ±,” Abstract and Applied Analysis, vol. 2011, Article ID 545314, 8 pages, 2011. View at Publisher Β· View at Google Scholar
  9. T. Kim, D. V. Dolgy, B. Lee, and S.-H. Rim, β€œIdentities on the Weighted q-Bernoulli numbers of higher order,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 918364, 6 pages, 2011. View at Publisher Β· View at Google Scholar
  10. H. M. Srivastava, T. Kim, and Y. Simsek, β€œq-Bernoulli numbers and polynomials associated with multiple q-zeta functions and basic L-series,” Russian Journal of Mathematical Physics, vol. 12, no. 2, pp. 241–268, 2005. View at Google Scholar